# SDR UPS03441323

- Difficulty date: September 11, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NLG W/W BAY RT STA 380 VERTICAL LOWER END ATTACH WEB AREA CORRODED.  CORROSION BLEND OUT 0.40 X 1.25 X 4 INCH.  NLG WW RT BS 380 VERT STRUCTURE & LOWER END ATTACH WEB REPAIRED AS PER RS R53-18-35076 DEFER THE NEW CRACK REPAIR UNTIL NEXT C-CHECK, REPEAT DETAIL EXTERNAL VISUAL INSPECTION AT 1500 FLIGHT.  CYCLES INTERVALS UNTIL NEXT C-CHECK, BUT NOT TO EXCEED 3000 FLIGHT CYCLES.  UPS EO B747-5310-19273-A RAISED.
